UNIGE document Scientific Article
previous document  unige:12223  next document
add to browser collection
Title

Invariant *-products on coadjoint orbits and the Shapovalov pairing

Authors
Lachowska, A.
Published in Commentarii Mathematici Helvetici. 2005, vol. 80, no. 4, p. 795-810
Abstract We give an explicit formula for invariant *-products on a wide class of coadjoint orbits. The answer is expressed in terms of the Shapovalov pairing for generalized Verma modules.
Stable URL http://archive-ouverte.unige.ch/unige:12223
Full text
Article (222 Kb) - public document Free access
Identifiers
Structures

158 hits

128 downloads

Update

Deposited on : 2010-10-22

Export document
Format :
Citation style :